It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


[QUOTE=bahamagirl]Hi!
Ive been on yasmin for about 9 months and my periods are soooo light. Im maybe on for 1/2 days. Is this ok? I dont know if im damaging myself! Im 19 and didnt have regular periods when i went on birth control pills at 16. Could there be anything wrong? Im getting abit scared about staying on the pill with light periods and not letting my periods settle down naturally. Also...its making me abit worried that i wont be able to have kids. Am i just being silly??
Any replies would be great![/QUOTE]


If you're this concerned, see a doctor. Only a thorough examination can find any problems. The pill is supposed to lighten your period. And, there has been no evidence of the pill causing fertility problems in the future.





All times are GMT -7. The time now is 10:48 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!